| Model Number |
1804300-23 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation, a 3.00x23mm xience skypoint drug eluting stent (des) was removed from the package when it was noted that it was cracked at the hub.There was no damage to the packaging or chipboard box.Another xience skypoint des was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.Returned device analysis found that found that the returned device had multiple longitudinal cracks at the proximal end of the hub which leaked fluid when tested.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.A visual inspection was performed on the returned device.The reported material separation was confirmed.There were multiple longitudinal cracks at the proximal end of the hub.A portion of the hub material at the proximal end was separated and was not returned confirming the reported material separation.A proxy indeflator, filled with water, was used to pressurize the device when fluid leaked out of the noted cracks at the proximal end of the hub.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material separation.There is no indication of a product quality issue with respect to manufacture, design, or labeling.